International Journal of Mathematics and Mathematical Sciences
Volume 1 (1978), Issue 1, Pages 1-12
Behavior of second order nonlinear differantial equations
Department of Mathematics, California State University, Los Angeles 90032, California, USA
Received 29 November 1977; Revised 31 March 1978
Copyright © 1978 Rina Ling. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Qualitative behavior of second order nonlinear differential equations with variable coefficients is studied. It includes properties such as positivity, number of zeroes, oscillatory behavior, boundedness and monotonicity of the solutions.